# SDR SWAA2015110545761

- Difficulty date: October 10, 2015
- Submitted: November 5, 2015
- Operation: Air carrier
- Aircraft: N945AT
- Make and model: Boeing 717-200
- Aircraft serial: 55008
- Aircraft time: 43,162 hours, 29,389 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 500483
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED, BETWEEN BS 899 - 1022, LBL 22.  R & R SEAT TRACK IAW DWG & SRM.
